Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 20, 2014, 10:47:33 PM

Login with username, password and session length


Members
  • Total Members: 23510
  • Latest: yuanti
Stats
  • Total Posts: 639618
  • Total Topics: 48549
  • Online Today: 206
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 16 weeks on meds and my VL went up?  (Read 1018 times)

0 Members and 1 Guest are viewing this topic.

Offline viajan0917

  • Member
  • Posts: 10
16 weeks on meds and my VL went up?
« on: May 24, 2010, 06:07:24 PM »
Hello everyone

I started on Isentress/Truvada combo in January of 2010 and have just received my lab results from my 16 week checkup since starting the meds. While my CD4's have gone up, my VL did also went up and I am a little worried as to what may have caused it. Although the change is not significant, it still worries me that the VL went up instead of down. Adherence is not an issue for me as I have never missed a single dose. Please let me know your thoughts. I will list my numbers below...

Dec 2009 - VL 77,000  CD4 676
Jan 2010 - Started Istentress/Truvada
Feb 2010 - VL 192     CD4 925
March 2010 - VL 62   CD4 not tested
May 2010 - VL 103    CD4 970

Like I said, the increase in VL doesn't seem to be much (from 62 to 103), but my doctor thought I should be Undetectable by now. I am going back in 3 weeks to get redrawn but I can't help but be anxious and a little worried as to what may be keeping me from hitting Undetectable. As I said before adherence is not an issue, so I don't see how I could be developing any resistance.
Any input would be greatly appreciated.

thank you :)

Offline Matty the Damned

  • Member
  • Posts: 12,228
  • Ninja Please
Re: 16 weeks on meds and my VL went up?
« Reply #1 on: May 24, 2010, 06:26:56 PM »
There's no practical difference in a VL of 62 and a VL of 103. Real changes in VL are measured by factors of 10.

MtD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.